# SDR DL757970331

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Failed
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT WING FWD EMERGENCY ESCAPE PATH LIGHT INOP. RELAMPED.  OP CK GOOD.
